MathSciNet Relay Station
MathSciNet bibliographic data
MR1488351 35Q53 (34G20 76B15)
Constantin, Adrian On the Cauchy problem for the periodic Camassa-Holm equation. J. Differential Equations 141 (1997), no. 2, 218–235.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement